Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 207, NWS Springfield, MO

June 26, 20185 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 26, 2018, 4:41 PM CDT for 5 counties in Missouri. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2018, 4:41 PM CDT (21:41 UTC)
Expired
Jun 26, 2018, 5:30 PM CDT
In force
49 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dent County, MO, Laclede County, MO, Maries County, MO, Phelps County, MO, Pulaski County, MO

The radar

The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:44 PM CDTHAIL 0.75Laquey, MOVIA SOCIAL MEDIA PICTURE. PENNY SIZE HAIL. TIME BASED ON RADAR.
Jun 26, 4:45 PM CDTFUNNEL CLOUD3 E Laquey, MO
Jun 26, 4:47 PM CDTTSTM WND DMG2 Wsw Waynesville, MOSEVERAL TREES DOWN IN THE COUNTY. TIME BASED ON RADAR. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:35 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 710 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
710 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

126 
WUUS53 KSGF 262141
SVRSGF
MOC065-105-125-161-169-262230-
/O.NEW.KSGF.SV.W.0207.180626T2141Z-180626T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
441 PM CDT TUE JUN 26 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southeastern Maries County in central Missouri...
  Northwestern Dent County in south central Missouri...
  East central Laclede County in southwestern Missouri...
  Southern Pulaski County in central Missouri...
  Phelps County in east central Missouri...

* Until 530 PM CDT

* At 441 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles north of Doolittle to near Waynesville to
  near Lebanon, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Rolla...                          Fort Leonard Wood...
  Salem...                          Waynesville...
  St. Robert...                     St. James...
  Doolittle...                      Newburg...
  Edgar Springs...                  Lenox...
  Beulah...                         Devil's Elbow...
  Lake Spring...                    Anutt...
  Bangert...                        Laquey...
  Northwye...                       Lecoma...
  Dry Knob...                       Rosati...

This includes Interstate 44 between mile markers 144 and 169, and
between mile markers 180 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3759 9158 3761 9246 3779 9242 3787 9223
      3788 9195 3816 9165 3815 9164 3815 9153
      3779 9153 3778 9149
TIME...MOT...LOC 2141Z 310DEG 26KT 3806 9185 3779 9223 3770 9272 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Hatch
2 follow-up statements
216 
WWUS53 KSGF 262200
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
500 PM CDT TUE JUN 26 2018

MOC125-262210-
/O.CAN.KSGF.SV.W.0207.000000T0000Z-180626T2230Z/
Maries MO-
500 PM CDT TUE JUN 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARIES COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM CDT for
south central, central, southwestern and east central Missouri.

LAT...LON 3759 9158 3761 9246 3774 9243 3779 9223
      3786 9209 3787 9194 3798 9178 3801 9163
      3805 9153 3779 9153 3778 9149
TIME...MOT...LOC 2200Z 279DEG 17KT 3790 9183 3774 9206 3762 9225 

$$

MOC065-105-161-169-262230-
/O.CON.KSGF.SV.W.0207.000000T0000Z-180626T2230Z/
Dent MO-Laclede MO-Pulaski MO-Phelps MO-
500 PM CDT TUE JUN 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN DENT...EAST CENTRAL LACLEDE...SOUTHERN PULASKI AND
PHELPS COUNTIES...

At 500 PM CDT, severe thunderstorms were located along a line
extending from near Doolittle to Fort Leonard Wood to 14 miles south
of Waynesville, moving east at 20 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Rolla...                          Fort Leonard Wood...
Salem...                          St. Robert...
St. James...                      Edgar Springs...
Lenox...                          Beulah...
Devil's Elbow...                  Lake Spring...
Anutt...                          Bangert...
Laquey...                         Northwye...
Lecoma...                         Dry Knob...
Rosati...                         

This includes Interstate 44 between mile markers 161 and 168, and
between mile markers 180 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3759 9158 3761 9246 3774 9243 3779 9223
      3786 9209 3787 9194 3798 9178 3801 9163
      3805 9153 3779 9153 3778 9149
TIME...MOT...LOC 2200Z 279DEG 17KT 3790 9183 3774 9206 3762 9225 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Hatch
410 
WWUS53 KSGF 262226
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
526 PM CDT TUE JUN 26 2018

MOC065-105-161-169-262236-
/O.EXP.KSGF.SV.W.0207.000000T0000Z-180626T2230Z/
Dent MO-Laclede MO-Pulaski MO-Phelps MO-
526 PM CDT TUE JUN 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DENT...EAST
CENTRAL LACLEDE...SOUTHERN PULASKI AND PHELPS COUNTIES WILL EXPIRE AT
530 PM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.

A severe thunderstorm watch remains in effect until 900 PM CDT for
south central, central, southwestern and east central Missouri.

LAT...LON 3759 9158 3761 9246 3774 9243 3779 9223
      3786 9209 3787 9194 3798 9178 3801 9163
      3805 9153 3779 9153 3778 9149
TIME...MOT...LOC 2226Z 310DEG 26KT 3778 9165 3762 9188 3750 9207 

$$

Wise

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:35 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 26, 3:35 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
335 PM CDT Tue Jun 26 2018

.SHORT TERM...(This evening through Wednesday)
Issued at 256 PM CDT Tue Jun 26 2018

Showers and thunderstorms have developed this afternoon along a
previous outflow boundary across the eastern Ozarks. Additional
explosive thunderstorm development has taken place across eastern
Kansas and west-central Missouri ahead of an approaching short
wave trough and deep moisture convergence.

High amounts of instability exist with MLCAPE values of 2500-3500
J/kg. These storms will likely continue to conglomerate into a
line or multiple lines late this afternoon as the atmosphere will
remain favorable for strong cold pools. Damaging straight-line
winds will be the main concern along with hail up to the size of
quarters.

We will also continue to monitor cells across the eastern Ozarks
as deep layer shear has supported supercellular structures. This
would promote larger hail potential (up to the size of golf
balls). We will also have to watch storms tracking along remnant
outflow boundaries for low-end tornado potential.

Flash flooding will also be a threat, especially across central
Missouri where we may see a 1-2 hour period of training. That
area also saw heavy rainfall this morning.

Showers and thunderstorms will then end from northwest to
southeast late this evening and overnight with the severe threat
also diminishing.

We could see a lingering storm or two into Wednesday across
south-central Missouri. However, most areas are expected to remain
dry. The big story for Wednesday will be the return to heat and
humidity. High temperatures in the low to mid 90s are expected
with afternoon heat indices between 97 and 107. We have expanded
the Heat Advisory farther east to include the Highway 65 corridor.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 256 PM CDT Tue Jun 26 2018

An upper level ridge will continue to build into the region late
this week with the heat and humidity continuing. Highs through
Saturday will once again warm into the lower to middle 90s over
most areas. Dew points will remain high enough through at least
Thursday to support afternoon heat indices in the 97 to 107 range.
Thus, we have extended the Heat Advisory through Thursday. It is
quite possible that the advisory may need to be extended towards
the weekend, especially if dew points remain a bit higher. Areal
expansion will also be possible.

Medium range models then shift the ridge to the east and begin to
flatten it out from later this weekend into early next week. This
should result in slightly cooler temperatures along with at least
a marginal risk for showers and thunderstorms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1235 PM CDT Tue Jun 26 2018

Scattered thunderstorms will impact southern Missouri through this
evening. MVFR and brief IFR can be expected around storms. There
is also the potential for hail and gusty winds.

Storms will then end later tonight with VFR returning to the
region and continuing into Wednesday.

Outside of thunderstorms, surface winds will remain out of the
south to southwest with late morning and afternoon gusts over 20
knots. There will be low level wind shear overnight and early
Wednesday morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory from 1 PM Wednesday to 8 PM CDT Thursday for
     MOZ066>068-077>080-088>091-093>095-101>104.

KS...Heat Advisory from 1 PM Wednesday to 8 PM CDT Thursday for
     KSZ073-097-101.

&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Schaumann
Hazardous weather outlook, Jun 26, 12:10 PM CDT, 4 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1210 PM CDT Tue Jun 26 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271715-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1210 PM CDT Tue Jun 26 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Limited tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Limited flooding risk.
  Elevated lightning risk.
  Limited excessive heat risk.

DISCUSSION...

Heat index values this afternoon are expected to reach the mid
90s to around 100 degrees across southern Missouri and
southeastern Kansas.

A strongly unstable environment and moderate amounts of wind shear
will support the development of scattered strong to severe
thunderstorms this afternoon across portions of eastern Kansas and
west-central Missouri. These storms will then congeal into small
clusters and move southeast across much of the remainder of the
Missouri Ozarks this evening.

The main potential severe weather hazards will be hail up to the
size of golf balls and damaging wind gusts in excess of 60 mph.
There is also a limited risk for an isolated tornado. The main
severe weather threat will generally occur along and north of the
Interstate 44 corridor from mid afternoon through late evening.

In addition to the chance of severe storms, very heavy rain will
be likely and may lead to some isolated localized flooding.
Frequent lightning can also be expected from these storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hot and humid conditions will return to the area Wednesday with
temperatures rising into the mid to upper 90s and heat index
values from the upper 90s to around 107.

Even hotter conditions are expected on Thursday with heat index
values from 100 to 107 expected.

Thunderstorm chances will return to the area Friday into early
next week.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed this afternoon and this evening
 generally along and north of the Interstate 44 corridor.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Special weather statement, Jun 26, 2:33 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Springfield MO
233 PM CDT TUE JUN 26 2018

MOZ055-067-068-262015-
Benton MO-Hickory MO-St. Clair MO-
233 PM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HICKORY...BENTON AND
ST. CLAIR COUNTIES UNTIL 315 PM CDT...

At 233 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lowry City, or 18 miles south of Clinton, moving northeast at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Truman State Park...              Truman Lake...
Warsaw...                         Lincoln...
Cole Camp...                      Osceola...
Lowry City...                     Cross Timbers...
Roscoe...                         Ionia...
Vista...                          Gerster...
Palo Pinto...                     Quincy...
Lakeview Heights...               Crockerville...
Fristoe...                        Knobby...
Racket...                         Johnson City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM CDT for
central, southwestern and west central Missouri.

LAT...LON 3846 9307 3819 9308 3819 9306 3807 9306
      3788 9381 3790 9406 3803 9406 3821 9381
      3821 9353 3842 9351 3851 9338 3852 9329
TIME...MOT...LOC 1933Z 235DEG 28KT 3811 9371

Hatch
Special weather statement, Jun 26, 2:56 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Springfield MO
256 PM CDT TUE JUN 26 2018

KSZ073-097-101-MOZ066-067-077-078-262045-
Cherokee KS-Bourbon KS-Crawford KS-Vernon MO-Cedar MO-Barton MO-
St. Clair MO-
256 PM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOURBON...NORTHERN
CHEROKEE...CRAWFORD...WESTERN BARTON...NORTHWESTERN CEDAR...ST. CLAIR
AND VERNON COUNTIES UNTIL 345 PM CDT...

At 256 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Montrose to 8 miles west of Arcadia.
Movement was east at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Pittsburg...                      Prairie State Park...
Truman Lake...                    Nevada...
Fort Scott...                     El Dorado Springs...
Frontenac...                      Girard...
Arma...                           Appleton City...
Osceola...                        Liberal...
Cherokee...                       Weir...
Lowry City...                     Sheldon...
Mulberry...                       Chicopee...
Mccune...                         Nashville...

This includes Interstate 49 between mile markers 69 and 106.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM CDT for
southeastern Kansas...and central, southwestern and west central
Missouri. A severe thunderstorm watch also remains in effect until
900 PM CDT for southeastern Kansas...and southwestern Missouri.

LAT...LON 3758 9509 3806 9442 3803 9423 3802 9424
      3806 9413 3803 9406 3821 9405 3820 9350
      3736 9450 3736 9461 3732 9462 3732 9507
TIME...MOT...LOC 1956Z 282DEG 24KT 3832 9401 3765 9478

Hatch
Special weather statement, Jun 26, 3:13 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Springfield MO
313 PM CDT TUE JUN 26 2018

KSZ097-101-MOZ077-088-093-262100-
Cherokee KS-Crawford KS-Barton MO-Jasper MO-Newton MO-
313 PM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...SOUTHEASTERN
CRAWFORD...SOUTHWESTERN BARTON...WESTERN NEWTON AND JASPER COUNTIES
UNTIL 400 PM CDT...

At 313 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Girard to near Scammon to near Treece to
Bluejacket. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Joplin...                         Pittsburg...
Carthage...                       Neosho...
Webb City...                      Carl Junction...
Lamar...                          Baxter Springs...
Columbus...                       Galena...
Oronogo...                        Seneca...
Carterville...                    Duquesne...
Duenweg...                        Jasper...
Diamond...                        Loma Linda...
Cherokee...                       Airport Drive...

This includes the following highways...
 Interstate 44 between mile markers 0 and 22.
 Interstate 49 between mile markers 18 and 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM CDT for
southeastern Kansas...and southwestern Missouri. A severe
thunderstorm watch also remains in effect until 900 PM CDT for
southeastern Kansas...and southwestern Missouri.

LAT...LON 3734 9507 3754 9428 3709 9424 3682 9438
      3676 9455 3676 9462 3700 9462 3700 9507
TIME...MOT...LOC 2013Z 269DEG 41KT 3753 9492 3725 9485 3706 9492 3680
9510

Hatch
Special weather statement, Jun 26, 3:16 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Springfield MO
316 PM CDT TUE JUN 26 2018

MOZ055>057-068-069-262100-
Camden MO-Benton MO-Miller MO-Hickory MO-Morgan MO-
316 PM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...BENTON...MILLER...
NORTHWESTERN CAMDEN AND MORGAN COUNTIES UNTIL 400 PM CDT...

At 316 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St. Martins to 11 miles southwest of
Warsaw. Movement was southeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Lake of The Ozarks...             Truman State Park...
Lake of The Ozarks State Park...  Pomme De Terre State Park...
Pomme de Terre Lake...            Truman Lake...
Eldon...                          Osage Beach...
Camdenton...                      Versailles...
Village of Four Seasons...        Warsaw...
Lake Ozark...                     Lincoln...
Cole Camp...                      Stover...
Laurie...                         Hermitage...
Sunrise Beach...                  Weaubleau...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM CDT for
central, southwestern and west central Missouri.

LAT...LON 3868 9284 3860 9284 3844 9264 3842 9241
      3834 9241 3834 9229 3832 9225 3833 9219
      3817 9220 3781 9351 3781 9357 3791 9357
      3792 9351 3851 9351 3853 9307 3869 9306
TIME...MOT...LOC 2016Z 332DEG 30KT 3857 9237 3810 9347

Hatch
Special weather statement, Jun 26, 3:58 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Springfield MO
358 PM CDT TUE JUN 26 2018

MOZ077-078-088-089-093-094-102-262145-
Cedar MO-Barry MO-Barton MO-Jasper MO-Dade MO-Newton MO-Lawrence MO-
358 PM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BARTON...NEWTON...
SOUTHERN CEDAR...NORTHWESTERN BARRY...LAWRENCE...EASTERN JASPER AND
DADE COUNTIES UNTIL 445 PM CDT...

At 357 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sheldon to 6 miles east of Carthage to
near Wyandotte. Movement was east at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Neosho...                         Stockton Lake...
Stockton State Park...            Monett...
Aurora...                         Mount Vernon...
Lamar...                          Granby...
Stockton...                       Greenfield...
Sarcoxie...                       Pierce City...
Purdy...                          Lockwood...
Diamond...                        Golden City...
Miller...                         Wheaton...
Verona...                         Fairview...

This includes the following highways...
 Interstate 44 between mile markers 19 and 58.
 Interstate 49 between mile markers 15 and 28, and between mile
markers 68 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM CDT for
southwestern and west central Missouri. A severe thunderstorm watch
also remains in effect until 900 PM CDT for southwestern Missouri.

LAT...LON 3676 9460 3716 9424 3765 9432 3764 9408
      3769 9407 3774 9362 3709 9360 3675 9394
TIME...MOT...LOC 2057Z 259DEG 47KT 3761 9428 3717 9420 3676 9474

Hatch
Local storm report, Jun 26, 4:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
439 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HEAVY RAIN       COLE CAMP               38.46N 93.20W
06/26/2018  E2.46 INCH       BENTON             MO   CO-OP OBSERVER

            SINCE 7 AM TODAY.

&&

MMT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:59 PM CDTSpecial Weather StatementSGFOzark46 min
Jun 25, 10:02 PM CDTSevere Thunderstorm WarningSGFOzark43 min
Jun 25, 10:28 PM CDTSpecial Weather StatementSGFGreene47 min
Jun 26, 12:03 AM CDTSpecial Weather StatementSGFLaclede42 min
Jun 26, 1:40 AM CDTSpecial Weather StatementSGFPulaski50 min
Jun 26, 1:51 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski26 min
Jun 26, 2:43 AM CDTSpecial Weather StatementSGFTexas47 min
Jun 26, 2:48 AM CDTSpecial Weather StatementSGFTexas57 min
Jun 26, 2:53 AM CDTSevere Thunderstorm WarningSGFTexas22 min
Jun 26, 2:58 AM CDTSpecial Weather StatementSGFGreene47 min
Jun 26, 3:20 AM CDTHeat AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more5 days
Jun 26, 3:25 AM CDTSevere Thunderstorm WarningSGFGreene, Webster38 min
Jun 26, 3:58 AM CDTSpecial Weather StatementSGFWebster47 min
Jun 26, 4:12 AM CDTAreal Flood AdvisorySGFGreene, Webster4 hr
Jun 26, 5:31 AM CDTSpecial Weather StatementSGFDent44 min
Jun 26, 7:21 AM CDTSpecial Weather StatementSGFBenton39 min
Jun 26, 9:17 AM CDTSpecial Weather StatementSGFMorgan43 min
Jun 26, 9:37 AM CDTSpecial Weather StatementSGFMorgan38 min
Jun 26, 9:57 AM CDTSpecial Weather StatementSGFMiller48 min
Jun 26, 10:22 AM CDTSpecial Weather StatementSGFMorgan23 min
Jun 26, 12:33 PM CDTSpecial Weather StatementSGFPhelps, Pulaski42 min
Jun 26, 12:51 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski39 min
Jun 26, 1:08 PM CDTSevere Thunderstorm WarningSGFDent, Phelps52 min
Jun 26, 1:25 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski20 min
Jun 26, 1:29 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas46 min
Jun 26, 1:56 PM CDTSevere Thunderstorm WarningSGFDent49 min
Jun 26, 2:06 PM CDTSpecial Weather StatementSGFMaries39 min
Jun 26, 2:19 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan41 min
Jun 26, 2:33 PM CDTSpecial Weather StatementSGFBenton, St. Clair42 min
Jun 26, 2:42 PM CDTSevere Thunderstorm WarningSGFDent20 min
Jun 26, 2:47 PM CDTFlash Flood WarningSGFBenton, Miller, Morgan6 hr
Jun 26, 2:48 PM CDTAreal Flood AdvisorySGFDent6 hr
Jun 26, 2:56 PM CDTSpecial Weather StatementSGFBarton, St. Clair, Vernon49 min
Jun 26, 3:10 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon50 min
Jun 26, 3:13 PM CDTSpecial Weather StatementSGFBarton, Jasper, Newton47 min
Jun 26, 3:16 PM CDTSpecial Weather StatementSGFBenton, Camden, Hickory, Miller, Morgan44 min
Jun 26, 3:37 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Miller, Morgan, St. Clair38 min
Jun 26, 3:58 PM CDTSpecial Weather StatementSGFDade, Lawrence, Newton47 min
Jun 26, 4:06 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Maries, Miller, Phelps and 1 more39 min
Jun 26, 4:16 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton44 min
Jun 26, 4:22 PM CDTTornado WarningSGFPhelps, Pulaski23 min
Jun 26, 4:40 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Stone50 min
Jun 26, 4:44 PM CDTAreal Flood AdvisorySGFMcDonald, Newton6 hr
Jun 26, 4:51 PM CDTSevere Thunderstorm WarningSGFPolk24 min
Jun 26, 5:09 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Stone, Taney, Webster and 1 more51 min
Jun 26, 5:35 PM CDTSevere Thunderstorm WarningSGFLaclede40 min
Jun 26, 5:38 PM CDTSevere Thunderstorm WarningSGFDent19 min
Jun 26, 5:46 PM CDTTornado WarningSGFWright14 min
Jun 26, 5:56 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney, Texas, Wright49 min
Jun 26, 6:02 PM CDTTornado WarningSGFLaclede, Pulaski, Texas, Wright28 min
Jun 26, 6:29 PM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more46 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.